Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic property of solutions of a class of third-order differential equations


Authors: N. Parhi and P. Das
Journal: Proc. Amer. Math. Soc. 110 (1990), 387-393
MSC: Primary 34C10; Secondary 34E05
DOI: https://doi.org/10.1090/S0002-9939-1990-1019279-4
MathSciNet review: 1019279
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been shown that the equation (*)

$\displaystyle y''' + a(t)y'' + b(t)y' + c(t)y = 0,$

where $ a,b$, and $ c$ are real-valued continuous functions on $ [\alpha ,\infty )$ such that $ a(t) \geq 0,b(t) \leq 0$, and $ c(t) > 0$, admits at most one solution $ y(t)$ (neglecting linear dependence) with the property $ y(t)y'(t) < 0,y(t)y''(t) > 0$ for $ t \in [\alpha ,\infty )$ and $ {\lim _{t \to \infty }}y(t) = 0$, if (*) has an oscillatory solution. Further, sufficient conditions have been obtained so that (*) admits an oscillatory solution.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34E05

Retrieve articles in all journals with MSC: 34C10, 34E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1019279-4
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society